# SDR SWAA2021082607833

- Difficulty date: August 17, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD FORWARD CORNER SCUFF PLATE IS CRACKED ; / [01] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE PER AMM 53-11-02. SEE FAULT TTG8Q00675YN FOR APPLICATION OF FAIRING COMPOUND TO CORNER SCUFF PLATE.; [02] INSPECTED AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE PER AMM 53-11-02. SEE FAULT TTG8Q00675YN FOR APPLICATION OF FAIRING COMPOUND TO CORNER SCUFF PLATE.
